# SDR SIMA991481

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Row 14
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 4985 - EMERGENCY FLOOR PROXIMITY LIGHT AT ROW 14 DOES NOT ILLUMINATE.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT BULB.  OPERATIONAL CHECK GOOD.  (M)
